Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

When will be my ovulation time as I have PCO's

my doctor adviced me dimet 500 thrice a day..i was done fasting insulin test which was 156.3(after 100 gms) for one hour insulin and my 2 hour insulin was 199.8 which was twice the normal having pco and doctor told i have problem in ovalution..will dimet 500 help in ovaluting??im 27 years old and 57 kg with normal height..having this tablet for past 2 months but could not periods are regular as im given duphuston..i had a miscarriage 7 months back..anticipating your answer
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
     The Dimet500may not help ovulation,but it will reduce your insulin resistance there by reduce your Wt.& remove basic cause of anavulation in PCOD.         Only thing is you have to increase your physical activities to get maximum effect of drug .

Doctor will priscribe additional drug in due course of time.
PLease follow the T/t strictly.
Thank you. 
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor